About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 764738, 8 pages
http://dx.doi.org/10.1155/2010/764738
Research Article

He's Variational Iteration Method for Solving Fractional Riccati Differential Equation

Department of Mathematics and Computer Science, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran

Received 10 August 2009; Accepted 28 January 2010

Academic Editor: Shaher M. Momani

Copyright © 2010 H. Jafari and H. Tajadodi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Jafari and H. Tajadodi, “He's Variational Iteration Method for Solving Fractional Riccati Differential Equation,” International Journal of Differential Equations, vol. 2010, Article ID 764738, 8 pages, 2010. doi:10.1155/2010/764738